Spaces which contain a copy of the rationals

Katsuya Eda, Shizuo Kamo, Tsugunori Nogura

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)103-112
Number of pages10
JournalJournal of the Mathematical Society of Japan
Volume42
Issue number1
DOIs
Publication statusPublished - 1990
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Spaces which contain a copy of the rationals. / Eda, Katsuya; Kamo, Shizuo; Nogura, Tsugunori.

In: Journal of the Mathematical Society of Japan, Vol. 42, No. 1, 1990, p. 103-112.

Research output: Contribution to journalArticle

Eda, Katsuya ; Kamo, Shizuo ; Nogura, Tsugunori. / Spaces which contain a copy of the rationals. In: Journal of the Mathematical Society of Japan. 1990 ; Vol. 42, No. 1. pp. 103-112.
@article{400852a5e127437a8742219e7d7d6c04,
title = "Spaces which contain a copy of the rationals",
author = "Katsuya Eda and Shizuo Kamo and Tsugunori Nogura",
year = "1990",
doi = "10.2969/jmsj/04210103",
language = "English",
volume = "42",
pages = "103--112",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "1",

}

TY - JOUR

T1 - Spaces which contain a copy of the rationals

AU - Eda, Katsuya

AU - Kamo, Shizuo

AU - Nogura, Tsugunori

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=84972552992&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972552992&partnerID=8YFLogxK

U2 - 10.2969/jmsj/04210103

DO - 10.2969/jmsj/04210103

M3 - Article

AN - SCOPUS:84972552992

VL - 42

SP - 103

EP - 112

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 1

ER -